Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

30 year old having palpitations on climbing stairs. Elevated BP. Taking nicardia retard. Should I be worried?

i am 30 year old. i feel slight palpitation amount upto 90 heartbeats while upstaring three or more floors. my blood pressure is 140/70. have some slight gas problems as well. I am taking Nicardia Retard 20 mg for the last nine months one tablet in the morning. Whenever i enter the room of doctor my palpitation increases and become normal once I get out
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi Sujesh,
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
No there is no cause for worry 60-90 is normal hear rate and blood pressure on drugs should not exceed 140/90 so what is the cause of worry? Palpitation at 90 heart rate is anxiety for actual palpitation due to fast rate has rate more than 140. Gas is better ignored if it troubles you much. You can take hebal preparation Gassex tablet. Remember anxiety leads to increase in blood pressure and stress is an independent risk factor for coronary artery disease. You one should try to remain cool calm. Read yoga books may be you like some asanas try those, try meditation perhaps a day will come that your blood pressure medicine may not be necessary and doctor will ask you to discontinue. Till that time never miss a dose. Good Luck.

With Best Wishes
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor